# SDR 9711199922

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Aug Valve
- Part number: 3927102
- Condition: Malfunctioned
- Location: Right
- Part time: 33,554 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO YWG AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT AUGMENTATION VALVE, OPERATIONAL CHECK NORMAL.
